# SDR DALA2024030803147

- Difficulty date: March 7, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 62,210 hours, 29,714 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: UNKNOWN
- Condition: Faulted
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SHIP 3276 DISC: AFTER TAKE-OFF RECEIVED ECAM "BRAKES HOT" COMPLIED W/ ECAM AND QRH. BRAKES COOLED AND WITH CONCURRENCE OF MX + DISPACH PROCEEDED TO DESTINATION. C/A: AFTER TAKE OFF PILOT REPORTS ECAM BRAKES HOT AND AFTER LANDING PILOT REPORTS LEFT SIDE BRAKES HOT (450+) RIGHT SIDE (180). ALL BRAKES COLD TO TOUCH BUT LEFT AXLE IS HOT. #1 WHEEL ASSY REPLACED PREVIOUS NIGHT. REMOVED AND REPLACED #1 BRAKE ASSY AND #1 WHEEL ASSY (REF LOG 5354911 FOR BRAKE ASSY) BRAKE OPS CHECKS NORMAL. REF AMM A320 32-41-11 WHEEL ASSY. (LP: 5354910)
